Ask an Eye Doctor and Get an Answer ASAP
You should not stop taking the drops without consulting your ophthalmologist. The drops could have been pressure lowering drops or anything and can cause harm to the eye. Dilated pupil may be due to raised pressure. Secondary glaucoma can be seen in retina surgeries. Black spot may be the site of entry wound during surgery. The surgeon would know it. You can wear contacts if the eye is fine. I would advise you to consult your doctor in case you need any drops. Thanks and best wishes.
Please, click the ACCEPT button so that I can get my dues. BONUS and a positive feedback will be appreciated
You can ask as many questions as you want. I am not sure why your eye is dilated That could be from many reasons like optic nerve damage, secondary glaucoma, macular pathology etc. Even medications can cause that but that is not likely as you have stopped all the medicationsfor about a month.
Your doctor may not be knowing that you want to use contacts rather than glasses or there could be some problem for which he does not want you to wear it. You need to discuss it with him. Thanks.